Antibiotics use may lead to avitaminosis.

Fish exposed to antibiotics may lose their valuable gut flora. This can lead to deficiencies in vitamins E, K and folic acid.

This is why it is essential to give fish a boost with multivitamins during and after treatments for diseases.

Check out what we have available that could help –
https://thefishvet.com/2016/06/23/thefishvets-fish-multivitamins/

Follow me on: Facebook "Fin Page" YouTube Blog Linkedin Twitter


Yours sincerely,

Dr Richmond Loh
DipProjMgt, BSc, BVMS, MPh (Pathology), MANZCVS (Aquatics & Pathobiology), CertAqV, CMAVA, NATA Signatory.
Aquatic Veterinarian & Veterinary Pathologist
THE FISH VET, AUSTRALIA – PERTH | MELBOURNE | TOWNSVILLE
Mobile Aquatic Veterinary Medical & Diagnostic Services.
http://www.thefishvet.com.au
Ph: +61 (0)421 822 383
Skype: thefishvet

President WAVMA 2014

Adjunct Lecturer Murdoch University

Looking for more books? Check out this site.

See advert on YouTube.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s